K. K. Dewan, Abdullah Mir, R. S. Yadav, "Integral mean estimates for polynomials whose zeros are within a circle", International Journal of Mathematics and Mathematical Sciences, vol. 28, Article ID 916325, 5 pages, 2001. https://doi.org/10.1155/S016117120100607X
Integral mean estimates for polynomials whose zeros are within a circle
Let be a polynomial of degree having all its zeros in , then for each , , with , Aziz and Ahemad (1996) recently proved that . In this paper, we extend the above inequality to the class of polynomials having all its zeros in and obtain a generalization as well as a refinement of the above result.
Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.